MathSciNet Relay Station
MathSciNet bibliographic data
MR2496888 57M50 (57M05 57M25)
Ichihara, Kazuhiro; Jong, In Dae Cyclic and finite surgeries on Montesinos knots. Algebr. Geom. Topol. 9 (2009), no. 2, 731–742.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement